Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 19, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 16, 2023, 1:20 AM CDT for Escambia County, Florida; Baldwin County, Alabama. It was in force for 4 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2023, 1:20 AM CDT (06:20 UTC)
- Expired
- Jun 16, 2023, 5:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 57 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:05 AM CDT | RAIN 5.34 | 1 S Robertsdale, AL | Mesonet station GW2684 Robertsdale recorded over last 6 hours. |
| Jun 16, 2:05 AM CDT | RAIN 5.34 | 1 S Robertsdale, AL | Mesonet station GW2684 Robertsdale recorded over last 6 hours. |
| Jun 16, 2:05 AM CDT | RAIN 5.34 | 1 S Robertsdale, AL | Mesonet station GW2684 Robertsdale recorded over last 6 hours. |
| Jun 16, 2:08 AM CDT | RAIN 3.62 | 2 Ssw Malbis, AL | Mesonet station DW6471 Wilmer recorded over last 6 hours. |
| Jun 16, 2:08 AM CDT | RAIN 3.62 | 2 Ssw Malbis, AL | Mesonet station DW6471 Wilmer recorded over last 6 hours. |
| Jun 16, 2:08 AM CDT | RAIN 3.62 | 2 Ssw Malbis, AL | Mesonet station DW6471 Wilmer recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 4.41 | 2 Nnw Robertsdale, AL | Mesonet station 402 Robertsdale recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 4.41 | 2 Nnw Robertsdale, AL | Mesonet station 402 Robertsdale recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 4.41 | 2 Nnw Robertsdale, AL | Mesonet station 402 Robertsdale recorded over last 6 hours. |
| Jun 16, 2:11 AM CDT | RAIN 2.12 | 2 Ne Loxley, AL | Mesonet station 406 Loxley recorded over last 6 hours. |
| Jun 16, 2:11 AM CDT | RAIN 2.12 | 2 Ne Loxley, AL | Mesonet station 406 Loxley recorded over last 6 hours. |
| Jun 16, 2:11 AM CDT | RAIN 2.12 | 2 Ne Loxley, AL | Mesonet station 406 Loxley recorded over last 6 hours. |
| Jun 16, 4:35 AM CDT | FLASH FLOOD | 1 E Loxley, AL | Corrects previous flash flood report from 1 E Loxley. EM reports flooding on County Road 64 in Loxley as well as on Railroad Ave, Cabinet Shop Rd, and North Alabama St. |
| Jun 16, 4:35 AM CDT | FLASH FLOOD | 1 E Loxley, AL | Corrects previous flash flood report from 1 E Loxley. EM reports flooding on County Road 64 in Loxley as well as on Railroad Ave, Cabinet Shop Rd, and North Alabama St. |
| Jun 16, 4:35 AM CDT | FLASH FLOOD | 1 E Loxley, AL | Corrects previous flash flood report from 1 E Loxley. EM reports flooding on County Road 64 in Loxley as well as on Railroad Ave, Cabinet Shop Rd, and North Alabama St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 195 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3438 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 14.9
The text
As transmitted.
312
WGUS54 KMOB 160620
FFWMOB
ALC003-FLC033-161015-
/O.NEW.KMOB.FF.W.0019.230616T0620Z-230616T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
120 AM CDT Fri Jun 16 2023
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Southern Baldwin County in southwestern Alabama...
South Central Escambia County in northwestern Florida...
* Until 515 AM CDT.
* At 120 AM CDT, Doppler radar indicated repeated rounds of
thunderstorms producing torrential downpours across the warned
area. Doppler radar indicates that 3 to 6 inches of rain has
already fallen around the communities of Malbis, Loxley, Rosinton,
Robertsdale, and Elsanor, with isolated amounts over 8 inches near
the community of Lillian. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Thunderstorms producing life threatening flash
flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Daphne, Robertsdale, Loxley, Lillian, Silverhill, Elsanor,
Rosinton, Seminole, Belforest, Malbis, Perdido Heights, Paradise
Beach and Pleasant Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3072 8790 3069 8768 3056 8743 3035 8734
3037 8745 3060 8792
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
21/CLL1 follow-up statement
371
WGUS74 KMOB 160827
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
327 AM CDT Fri Jun 16 2023
ALC003-FLC033-161015-
/O.CON.KMOB.FF.W.0019.000000T0000Z-230616T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Escambia FL-
327 AM CDT Fri Jun 16 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT EARLY THIS
MORNING FOR SOUTHERN BALDWIN AND SOUTH CENTRAL ESCAMBIA COUNTIES...
At 327 AM CDT, Doppler radar indicated that thunderstorms have moved
to the south of the warned area. However earlier rounds of
thunderstorms are estimated to have produced between 4 and 8 inches
of rain with locally higher totals across much of south central
Baldwin county and far southwestern Escambia county. Flash flooding
of rivers, creeks, streams, and other low lying areas is likely
still ongoing.
HAZARD...Thunderstorms producing life threatening flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Daphne, Robertsdale, Loxley, Lillian, Silverhill, Elsanor,
Rosinton, Seminole, Belforest, Malbis, Perdido Heights, Paradise
Beach and Pleasant Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3072 8790 3069 8768 3056 8743 3035 8734
3037 8745 3060 8792
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
21/CLLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 1:17 AM CDT, 3 minutes earlier.
Area forecast discussion, Jun 16, 1:17 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
117 AM CDT Fri Jun 16 2023
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 117 AM CDT Fri Jun 16 2023
Clusters of thunderstorms are currently moving southeastward,
impacting the TAF sites with very heavy rainfall and potentially
life threatening flash flooding ongoing at PNS. Thunderstorms are
expected to continue training over PNS over the next few hours.
Additional thunderstorm development is possible across the area
after sunrise and another round of storms possible during the
afternoon. Will maintain the PROB30 group for TSRA in the TAFs and
amendments to the TAFs may be necessary. /14
&&
.PREV DISCUSSION... /issued 752 PM CDT Thu Jun 15 2023/
..New AVIATION...
AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Thu Jun 15 2023
Forecast uncertainty is rather high with regard to the
potential for thunderstorms during the next 12 to 24 hours.
Clusters of thunderstorms are currently moving
southeastward, impacting MOB, BFM, PNS. These should move
south of the terminals in the next couple of hours, with a break
in the activity expected to continue through the overnight hours.
Additional thunderstorm development is possible after sunrise and
another round of storms possible during the afternoon. Given the
uncertainly, will maintain the PROB30 group for TSRA in the TAFs.
Amendments to the TAFs may be necessary. Outside of
thunderstorms, VFR conditions are expected through the period,
with southwesterly winds and cigs above 3000 feet.
PREV DISCUSSION... /issued 420 PM CDT Thu Jun 15 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Friday)
Issued at 415 PM CDT Thu Jun 15 2023
Severe storms continue across portions of south central AL late this
afternoon, and a Severe Thunderstorm Watch is currently in effect for
Escambia and Covington counties of south central AL, Mobile and
Baldwin counties of coastal AL and all of the western FL panhandle
through 9 PM this evening. These storms have produced widespread
wind damage and hail up to at least tennis ball size. CAMS,
specifically the HRRR, seems to have a decent handle on this (for a
change) and it appears that the current cluster of severe storms
should continue sagging slowly southward and into the FL panhandle
counties late this afternoon and early evening. The airmass
downstream of this activity remains moderately to strongly unstable,
with MLCAPE generally ranging 2500-3000 J/KG. Strong deep layer
shear will allow for continued updraft organization, including
supercells, so damaging winds and large hail will continue to be
possible with the storms. By around 8-9 PM we think that this
cluster of storms will be moving offshore and the severe threat will
be ending, hopefully for the remainder of the night.
Another shortwave will be approaching the area from the west by
early Friday morning, and another cluster of strong to severe storms
will likely move east across our forecast area on Friday morning.
The potential for severe weather will also be there with this
cluster of storms as well, with damaging wind and large hail again
being the primary threat. There is some indication that Friday
afternoon may not be as busy weather-wise as the past several days,
but CAMs have had trouble with the timing of these systems and we
will have to monitor to see if that changes.
Lows tonight in the upper 60s well inland and the low to mid 70s
coast. Highs on Friday mainly in the upper 80s. /12
SHORT TERM...
(Friday night through Sunday night)
Issued at 415 PM CDT Thu Jun 15 2023
The active weather pattern we have been dealing with over the past
several days appears to continue right on through the weekend.
Several mid-level impulses, embedded in a persistent and
unseasonably strong mid and upper level northwesterly flow, will
continue to bring episodes of enhanced ascent across the area.
Energy aloft will overspread/interact with a moderately to
strongly unstable airmass in place. Clusters of showers and
thunderstorms appear likely to form along the Interstate 10
corridor on Saturday near a remnant quasi-stationary front with
other clusters of storms forming on old convective outflows and
over the interior in response to the passage of high level energy
maximums. Storm motion from the northwest to the southeast remains
favored. The severe weather risk remains possible Saturday given
the expectation that more than sufficient instability will be in
place as well as 0-6 km bulk shear magnitudes 35 to 45 kts.
The latest 15.12Z physical solutions suggest a more significant
upper level impulse will be riding east southeast from the Lower
MS River Valley to across central/southern sections of MS/AL
through the day Sunday. This may bring yet another increased
severe weather threat.
In addition to weekend storms, other concerns will be first =>
heat with highest heat indices (102 to 107) appearing in the
forecast by Sunday and more focused along and south of a line from
Crestview FL to New Augusta MS. Secondly, a HIGH risk of
dangerous to potentially deadly rip currents exists along area
beaches through the weekend. /10
LONG TERM...
(Monday through Thursday)
Issued at 415 PM CDT Thu Jun 15 2023
It doesn't appear there will be much reprieve next week too as the
southern stream remains in a persistently active state. An upper
level ridge centered over Mexico noses northward into the
southern Plains while there is some indication of an upper level
low pressure system to form over the TN Valley/southern Appalachians.
The position of these two systems maintains a flow supporting an
extended period where spokes of mid-level energy will drop southward
bringing the potential of multiple rounds of storms over the
central Gulf coast. Appears there will be potential for severe
storms and heavy rain with each round.
Additionally, a HIGH risk for rip currents persists at local
beaches through at least Monday. Hot and humid conditions could
also lead to heat stress related concerns as we head into early
next week. /10
MARINE...
Issued at 415 PM CDT Thu Jun 15 2023
Moderate to occasionally strong southwesterly winds prevail into
tonight and then weaken slightly Friday and into the weekend. A
Small Craft Advisory is in effect until 10 pm tonight. A brief
period of light to moderate offshore flow may develop on Friday as
a cold front may drift just off the coast, but this should be
short lived as a lighter onshore flow is generally expected as we
move into the weekend. /12
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 71 91 73 90 76 91 72 92 / 60 60 20 70 30 70 40 60
Pensacola 74 88 75 88 78 89 75 88 / 70 70 30 70 50 70 60 70
Destin 76 88 77 88 78 88 77 88 / 70 70 30 60 40 70 60 70
Evergreen 69 90 69 89 70 88 69 90 / 70 60 20 70 50 80 50 60
Waynesboro 68 90 70 89 71 89 69 92 / 60 50 20 70 50 70 40 50
Camden 66 88 67 86 68 86 68 89 / 60 40 20 70 60 80 50 60
Crestview 69 91 70 91 71 89 70 91 / 70 70 20 70 40 80 50 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Saturday evening for ALZ265-266.
FL...High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 16, 12:06 AM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1206 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM Rain 1 W Gulf Breeze 30.36N 87.19W
06/15/2023 M9.04 inch Santa Rosa FL Mesonet
Mesonet station FW9380 Gulf Breeze recorded
9 inches in 3 hours.
&&
JEHLocal storm report, Jun 16, 12:07 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1207 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM Rain 1 W Warrington 30.39N 87.29W
06/15/2023 M11.26 inch Escambia FL Mesonet
Mesonet station PNESC 1 W Warrington
recorded almost one foot of rainfall in 3
hours.
&&
JEHLocal storm report, Jun 16, 12:17 AM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1217 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM Rain 2 ENE Gulf Breeze 30.37N 87.14W
06/15/2023 M3.70 inch Santa Rosa FL Mesonet
Mesonet station NLOF1 Naval Live Oak
recorded over last 3 hours.
&&
JEHLocal storm report, Jun 16, 12:18 AM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1218 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM Rain 1 NNE Pensacola Interna 30.48N 87.18W
06/15/2023 M3.42 inch Escambia FL ASOS
ASOS station KPNS Pensacola recorded over
the last 3 hours.
&&
JEHLocal storm report, Jun 16, 12:25 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1225 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM Flash Flood Pensacola NAS 30.35N 87.31W
06/16/2023 Escambia FL Public
Social media pictures of water in home on
NAS Pensacola navy base.
&&
JEHLocal storm report, Jun 16, 12:58 AM CDT, 22 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mobile AL
1258 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM Tstm Wnd Gst 2 WNW Gulf Breeze 30.37N 87.21W
06/15/2023 M64 MPH GMZ634 FL Mesonet
Fair Point Light recorded a max wind gust of
56 knots.
0200 AM Tstm Wnd Gst Thomasville 31.92N 87.74W
06/15/2023 E60 MPH Clarke AL Emergency Mngr
EMA reports wind gust around 60mph.
0730 PM Tstm Wnd Gst 5 E Seminole 30.47N 86.33W
06/15/2023 M58 MPH GMZ636 FL Mesonet
FSWN Choctaw Beach weatherstem station
recorded a max wind gust of 50 kts.
0913 PM Tstm Wnd Gst 1 ENE Pensacola NAS 30.36N 87.30W
06/15/2023 M48 MPH Escambia FL Mesonet
KNPA recorded a max wind gust of 42 kts.
0945 PM Tstm Wnd Gst 2 W Gulf Breeze 30.37N 87.21W
06/15/2023 E40 MPH GMZ634 FL Mesonet
Fair point light had a wind gust to 35
knots.
1155 PM Rain 1 W Warrington 30.39N 87.29W
06/15/2023 M11.26 inch Escambia FL Mesonet
Mesonet station PNESC 1 W Warrington
recorded almost one foot of rainfall in 3
hours.
1149 PM Rain 1 W Gulf Breeze 30.36N 87.19W
06/15/2023 M9.04 inch Santa Rosa FL Mesonet
Mesonet station FW9380 Gulf Breeze recorded
9 inches in 3 hours.
1122 PM Rain 2 ENE Gulf Breeze 30.37N 87.14W
06/15/2023 M3.70 inch Santa Rosa FL Mesonet
Mesonet station NLOF1 Naval Live Oak
recorded over last 3 hours.
1153 PM Rain 1 NNE Pensacola Interna 30.48N 87.18W
06/15/2023 M3.42 inch Escambia FL ASOS
ASOS station KPNS Pensacola recorded over
the last 3 hours.
0240 PM Hail 2 WSW Vocation 31.25N 87.46W
06/15/2023 E2.50 inch Escambia AL Public
0234 PM Hail 3 NNE Holman Prison 31.18N 87.44W
06/15/2023 E1.75 inch Escambia AL CO-OP Observer
0402 PM Hail Dixonville 31.00N 87.04W
06/15/2023 M1.75 inch Escambia AL Trained Spotter
Spotter report of golf ball hail in
dixonville. Time using radar.
0402 AM Hail 2 SE Goodway 31.32N 87.40W
06/15/2023 E1.50 inch Monroe AL Broadcast Media
Photos relayed on social media of quarter to
ping pong sized hail near the Goodway
community.
0232 PM Hail 1 NW Carolina 31.24N 86.53W
06/15/2023 E1.50 inch Covington AL Public
Report from mPING: Ping Pong Ball (1.50
in.).
0258 PM Hail Barnett Crossroads 31.22N 87.31W
06/15/2023 E1.50 inch Escambia AL Public
Social media picture of ping pong hail in
Barnett Crossroads, AL.
0114 PM Hail 1 NNE Lyeffion 31.56N 86.98W
06/15/2023 E1.00 inch Conecuh AL Public
Social media video of hail up to quarter
size falling. Time using radar.
0132 PM Hail Lyeffion 31.54N 86.98W
06/15/2023 E1.00 inch Conecuh AL Public
0330 PM Hail 2 N Brewton 31.14N 87.07W
06/15/2023 M1.00 inch Escambia AL Broadcast Media
BM reports quarter hail near T.R Douglas
High School. Time using radar.
0405 PM Hail 2 N Brewton 31.14N 87.07W
06/15/2023 E1.00 inch Escambia AL Public
Report from mPING: Quarter (1.00 in.).
0220 AM Tstm Wnd Dmg 3 N Honoraville 31.89N 86.41W
06/15/2023 Crenshaw AL 911 Call Center
911 call center reports damage found on
Moseley Mill Rd near Bowden Rd. Time using
radar.
0238 AM Tstm Wnd Dmg 3 E Bradleyton 31.91N 86.19W
06/15/2023 Crenshaw AL 911 Call Center
911 call center reports damage found this
morning a East Helicon and Shady Grove Rd.
Time using radar.
0129 PM Tstm Wnd Dmg 1 ESE West Monroeville 31.52N 87.34W
06/15/2023 Monroe AL 911 Call Center
911 dispatch reports power lines down on
Park Rd in Monroeville. Time using radar.
0234 PM Tstm Wnd Dmg 3 S I65 And Cr 6 31.28N 87.13W
06/15/2023 Conecuh AL Public
Social media report of lots of trees and
debris down along Appleton Rd. Time using
radar.
0259 PM Flash Flood 1 SE River Falls 31.35N 86.53W
06/15/2023 Covington AL Public
Report from mPING: River/Creek overflowing;
Cropland/Yard/Basement Flooding.
0325 PM Flash Flood 1 WNW Goodway 31.34N 87.44W
06/15/2023 Monroe AL 911 Call Center
911 dispatch reports water covering roadway
on Hwy 21 S near Goodway Rd.
0404 PM Tstm Wnd Dmg 2 SE Keego 31.04N 87.10W
06/15/2023 Escambia AL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
1000 PM Flash Flood 1 SSW Ferry Pass 30.50N 87.22W
06/15/2023 Escambia FL 911 Call Center
High water flooding occurring along N Davis
Hwy from Creighton to Olive Rd.
1030 PM Flash Flood Pensacola 30.42N 87.19W
06/15/2023 Escambia FL 911 Call Center
Graffiti Bridge completely blocked off due
to high water.
1040 PM Flash Flood 1 WNW Pensacola Interna 30.48N 87.21W
06/15/2023 Escambia FL 911 Call Center
Flooding at intersection of 9th and College.
1040 PM Flash Flood 1 WSW Pensacola Interna 30.47N 87.20W
06/15/2023 Escambia FL 911 Call Center
Flooding near intersection of 12th and
Summit.
1047 PM Flash Flood 1 SSW Pensacola Interna 30.45N 87.19W
06/15/2023 Escambia FL 911 Call Center
Portions of Bayou Blvd flooded.
1048 PM Flash Flood 1 WSW Pensacola Beach 30.33N 87.15W
06/15/2023 Escambia FL Public
Social media report of serious road flooding
on Fort Pickens rd in Pensacola beach and in
Gulf Breeze.
1114 PM Flash Flood Warrington 30.39N 87.28W
06/15/2023 Escambia FL Emergency Mngr
EMA reports flash flooding occurring in
Warrington.
1144 PM Flash Flood Pensacola Beach 30.33N 87.14W
06/15/2023 Escambia FL Emergency Mngr
Significant flooding on Fort Pickens Rd, one
stranded flooded out vehicle.
1148 PM Flash Flood 1 WNW Warrington 30.39N 87.29W
06/15/2023 Escambia FL 911 Call Center
Water rising near Jones Swamp apartment
complex. Evacuation of vehicles is underway.
0719 PM Waterspout 4 ESE Pinto Island 30.66N 87.97W
06/15/2023 GMZ630 AL Public
Social media video of waterspout over Mobile
Bay. Time using radar.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:22 PM CDT | Special Weather Statement | MOB | Okaloosa | 38 min |
| Jun 15, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 52 min |
| Jun 15, 7:39 PM CDT | Tornado Warning | MOB | Escambia | 10 min |
| Jun 15, 8:15 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Jun 15, 8:35 PM CDT | Tornado Warning | MOB | Escambia | 40 min |
| Jun 15, 9:06 PM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Jun 15, 9:43 PM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 6 hr |
| Jun 16, 12:05 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 7 hr |
| Jun 16, 12:48 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 16, 12:54 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 16, 1:06 AM CDT | Flood Watch | MOB | Escambia, Okaloosa, Santa Rosa | 4 days |
| Jun 16, 1:13 AM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Jun 16, 3:41 AM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
| Jun 16, 4:25 AM CDT | Special Weather Statement | MOB | Escambia | 50 min |
| Jun 16, 5:18 AM CDT | Areal Flood Warning | MOB | Escambia | 4 hr |
| Jun 16, 7:09 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 16, 7:40 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 50 min |
| Jun 16, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 57 min |
| Jun 16, 8:28 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 62 min |
| Jun 16, 8:31 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 59 min |
| Jun 16, 8:59 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 61 min |
| Jun 16, 9:49 AM CDT | River Flood Warning | MOB | Escambia | 3 days |
| Jun 16, 10:18 AM CDT | Areal Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 15, 8:03 PM CDT | Special Marine Warning | MOB | 87 min | |
| Jun 15, 8:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Jun 15, 8:57 PM CDT | Special Marine Warning | MOB | 93 min | |
| Jun 15, 9:17 PM CDT | Special Marine Warning | MOB | 43 min | |
| Jun 15, 10:14 PM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 16, 12:15 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jun 16, 12:23 AM CDT | Tornado Warning | MOB | Baldwin | 12 min |
| Jun 16, 12:27 AM CDT | Special Marine Warning | MOB | 33 min | |
| Jun 16, 12:43 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 16, 12:45 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 1:26 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 16, 4:07 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 16, 4:58 AM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 16, 5:50 AM CDT | Special Marine Warning | MOB | 85 min | |
| Jun 16, 6:20 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 55 min |
| Jun 16, 6:34 AM CDT | Special Marine Warning | MOB | 19 min | |
| Jun 16, 7:06 AM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 16, 7:12 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 63 min |
| Jun 16, 7:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 16, 7:16 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 59 min |
| Jun 16, 7:21 AM CDT | Special Weather Statement | MOB | Baldwin | 39 min |
| Jun 16, 7:25 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 16, 7:51 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 7:51 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Jun 16, 8:36 AM CDT | Special Marine Warning | MOB | 84 min | |
| Jun 16, 8:49 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 8:52 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 16, 9:10 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 16, 9:17 AM CDT | Special Marine Warning | MOB | 88 min | |
| Jun 16, 9:27 AM CDT | Special Weather Statement | MOB | Covington | 33 min |
| Jun 16, 5:49 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 41 min |
| Jun 16, 6:09 PM CDT | Special Weather Statement | MOB | Washington | 51 min |
| Jun 16, 6:16 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 44 min |
| Jun 16, 6:51 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 39 min |
Nearby
Flash Flood Warnings in Florida, 2023Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.